Alert archive / Colorado / Special Weather Statements in 2023

Special Weather Statement, NWS Pueblo, CO

May 26, 2023Otero County, Colorado

NWS Pueblo, CO issued this special weather statement at May 26, 2023, 2:21 PM MDT for Otero County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2023, 2:21 PM MDT (20:21 UTC)
Expired
May 26, 2023, 2:45 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Hail
0.88 in
Wind
50

County Otero County, CO

The radar

The Pueblo radar (KPUX), 70 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.4 hours before the alert went out and 373 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

073 
WWUS85 KPUB 262021
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
221 PM MDT Fri May 26 2023
 
COZ086-088-093-262045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
221 PM MDT Fri May 26 2023

...A strong thunderstorm will impact portions of west central Otero,
northwestern Las Animas and southeastern Pueblo Counties through 245
PM MDT...

At 220 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Delhi, or 38 miles west of La Junta, moving north
at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

This storm will remain over mainly rural areas of west central Otero,
northwestern Las Animas and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3771 10417 3774 10427 3804 10422 3794 10390
TIME...MOT...LOC 2020Z 198DEG 14KT 3778 10420 

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

$$

PS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 26, 11:25 AM MDT, 2 hours 56 minutes earlier.

Area forecast discussion, May 26, 11:25 AM MDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1125 AM MDT Fri May 26 2023

.MESOSCALE DISCUSSION...
Issued at 1008 AM MDT Fri May 26 2023

Concern is increasing for some large hail along the I-25 corridor.

Per SPC HREF guidance and hi res soundings, Left splitting
supercells will be favored this afternoon across the fcst area. As
of 10 AM this morning, a mesolow was over the Walsenburg area.
flow over the region is a bit stronger than past days as the
trough to our west moves towards the region. I anticipated
convection will develop after 2 pm this vicinity per HREF member
guidance with storms moving NNE up along the I-25 corridor. With
hodo's favoring left turning storms, large hail may threaten the
I-25 corridor cities N of Walsenburg. Hodanish

.SHORT TERM...(Today and tonight)
Issued at 433 AM MDT Fri May 26 2023
Key Message:

1) Strong to severe storms possible across southeast Colorado
   this afternoon and evening.

Current water vapor imagery and upper air analysis has modest
west to southwest flow aloft across the region with flat upper
ridging in place across the Southern Rockies into the Southern High
Plains, as a broad upper trough continues to dig across West Coast
and into the Great Basin. Water vapor imagery is also indicating
short wave energy rounding the base of the trough across the
southern Great Basin, with increasing south to southwest flow noted
across the Desert Southwest and Four Corners at this time. Regional
radars indicating a MCS rolling across east central New Mexico with
a few showers continuing across eastern Las Animas and southern Baca
Counties, along with mid level waa spreading clouds and a few
sprinkles across the San Luis Valley and Southeast Mts at this time.

For today and tonight, models continue to indicate increasing
southwest flow aloft across the Central Rockies, as the Southern
Great Basin short wave continues into Southwest Colorado this
afternoon, which continues to lift out across Northern Colorado
tonight. Deepening lee trough across the plains keeps low level
moisture in place with south to southeast low level winds leading to
CAPE of 1000-2000 j/kg in place across the plains through the
afternoon. Latest higher res models continue to indicate increased
uvv associated with the passing wave, along with steep lapse rates
and strong solar insolation, to develop isolated to scattered
showers and storms over and near the higher terrain through the late
morning and afternoon, with storms continuing across the Eastern Mts
and I-25 Corridor through the late afternoon and then out across the
southeast plains through the evening. There will be potential for
storms to strengthen as the move east into the more unstable
atmosphere across the I-25 Corridor and southeast plains, with
latest CAMs indicating the best shear and potential for severe
storms producing hail up to the size of quarters and strong outflow
winds up to 60 mph along and north of the Highway 50 Corridor. PWATs
remain progged from around 100 to 150 percent of normal keeping the
threat of locally heavy rainfall, however, storms will be moving
which will help limit the flash flooding threat. Further west,
drying within the southwest flow will limit storm coverage and
strength. Have keep highs today similar to the past few days, mainly
in the 70s across the lower elevations and in the 50s and 60s across
the higher terrain.

Convection looks to wind down through the late evening, with the
potential for a few storms across the far southeast plains once
again into early Saturday morning. Skies partially clear through the
overnight hours, with stratus once again possible across the plains
early Saturday morning.

.LONG TERM...(Saturday through Thursday)
Issued at 433 AM MDT Fri May 26 2023

Key messages:

1) Daily chance for afternoon and evening showers and thunderstorms
for all areas, with the potential for strong to severe thunderstorms
across the eastern plains.

Saturday and Sunday...Upper trough of low pressure over the West
will migrate to the north-northeast across the Great Basin and
Intermountain West, rotating pieces of energy across Colorado both
days. This upper level dynamic support will tap into abundant llvl
moisture to spark stronger storms closer to the eastern border
during the late afternoon through evening hours on both Sat and Sun.
Convection is expected to fire along the higher terrain as normal by
midday, but the stronger storms will be further east where the
deeper fuel resides. Model CAPE indicates 1700-2000 j/kg for Sat
roughly east of a line from Crowley County to Eastern Las Animas
County. On Sunday the CAPE will be right around 2000 j/kg right
along the KS/CO border. Bulk shear both days is not very
impressive...30-35 kts max. Finally, periods of moderate to heavy
rainfall will be possible with any convection, and could present
flash flooding concerns across area burn scars. As for high
temps, plan on afternoon readings both days in the 70s across the
high valleys, and mid 70s to mid 80s for the plains.

Monday through Thursday...Very familiar pattern then redevelops over
the West Coast for the next work week, with an upper low over CA and
southern NV keeping southwest flow aloft across the Four Corners.
Meanwhile, deep moisture out of the Gulf will continue to stream
north across the Panhandles and into eastern CO, though the extent
of how far west the moisture will seep in remains a question.
Temperatures are forecast to remain right at seasonal normals, with
a daily shot of convection. Moore

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1119 AM MDT Fri May 26 2023

KCOS and KPUB...

Strong to severe storms will be possible at KCOS and KPUB from
about 20-23 UTC today. Main concern is hail. Additionally, low
cigs will be possible towards sunrise lasting into about 15 UTC
tomorrow. There is also a non-zero chance of some late night
thunder at the two taf sites. Otherwise expect VFR conditions with
diurnal wind flow.

KALS...

expect VFR conditions during the next 24 hours.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MW
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, May 26, 11:00 AM MDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1100 AM MDT Fri May 26 2023

COZ058>089-093>099-271700-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1100 AM MDT Fri May 26 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

A few severe thunderstorm are expected this afternoon, especially
along the I-25 corridor region, from Walsenburg northward to the
Palmer Divide. The primary severe weather threat will be large
hail up to the size of golfballs. The greatest threat of severe
weather over the I-25 corridor region will be from 2 pm to 6 pm
this afternoon.

Thunderstorms are expected to develop around the Walsenburg area
around 2 pm this afternoon and move quickly north-northeast along
the I-25 corridor. Additional storms will also develop along the
Wet Mountains and move north-northeast. Thunderstorms will have
the potential to affect all of the major population centers along
the greater I-25 corridor region, including Pueblo, Canon City and
all of the Colorado Springs metropolitan areas.

Later this afternoon and evening, scattered thunderstorms will
develop across the remainder of the plains, and these storms will
be capable of hail up to one inch in diameter and wind gusts to 60
mph.

Several late night thunderstorms may be possible over the plains
tonight as another disturbance pushes out over the plains during
the early morning hours. These storms are not expected to be
severe.

Thunderstorm activity over the interior mountains will be less
today due to drier air moving into the Continental Divide region.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong to severe thunderstorms will be possible across southeast
Colorado on Saturday, with the main risks from storms being strong
outflow winds and large hail. In addition, the threat of heavy
rainfall and possible flash flooding will continue on Saturday.

Available moisture slowly decreases from west to east across the
region through the Memorial Day Holiday weekend. This will keep
daily chances of higher based isolated to scattered afternoon and
evening showers and storms over and near the higher terrain. These
storms will produce more wind than rain, with the continued
threat of cloud to ground lightning. Further east across the far
southeast Plains and especially along the eastern border, low
level moisture will increase the threat of a few stronger storms
producing hail and locally heavy rainfall.

As temperatures warm through the Holiday weekend, high and fast
flows can be expected across area rivers and streams due to
melting snowpack, especially across the eastern San Juan mountains
and into the San Luis Valley.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

Hodanish

In the hours before

Special weather statement, May 26, 1:27 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
127 PM MDT Fri May 26 2023

COZ074-087-088-262000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
127 PM MDT Fri May 26 2023

...A strong thunderstorm will impact portions of southeastern
Huerfano and west central Las Animas Counties through 200 PM MDT...

At 127 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boncarbo, or 12 miles northwest of Trinidad, moving northeast at 20
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Aguilar and Boncarbo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3721 10467 3724 10478 3748 10469 3739 10440
TIME...MOT...LOC 1927Z 213DEG 16KT 3726 10471

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, May 26, 1:42 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
142 PM MDT Fri May 26 2023

COZ088-262015-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
142 PM MDT Fri May 26 2023

...A strong thunderstorm will impact portions of north central Las
Animas County through 215 PM MDT...

At 142 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Tyrone, or 30 miles north of Trinidad, moving
north at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3755 10435 3758 10443 3775 10438 3768 10420
TIME...MOT...LOC 1942Z 202DEG 9KT 3760 10437

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, May 26, 1:50 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
150 PM MDT Fri May 26 2023

COZ076-077-262015-
Western/Central Fremont County Below 8500 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
150 PM MDT Fri May 26 2023

...A strong thunderstorm will impact portions of central Fremont
County through 215 PM MDT...

At 150 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cotopaxi, or 8 miles northeast of Hayden Pass Burn Scar, moving north
at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Texas Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3836 10552 3838 10572 3858 10575 3854 10541
TIME...MOT...LOC 1950Z 187DEG 15KT 3840 10567

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, May 26, 2:12 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
212 PM MDT Fri May 26 2023

COZ086-262045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
212 PM MDT Fri May 26 2023

...A strong thunderstorm will impact portions of central Pueblo
County through 245 PM MDT...

At 212 PM MDT, Doppler radar was tracking a strong thunderstorm near
Salt Creek, or 8 miles south of Pueblo, moving north at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pueblo, Salt Creek and Pueblo Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3813 10460 3811 10467 3828 10476 3829 10454
TIME...MOT...LOC 2012Z 176DEG 12KT 3815 10465

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, May 26, 2:18 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 PM MDT Fri May 26 2023

COZ088-094-262045-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
218 PM MDT Fri May 26 2023

...A strong thunderstorm will impact portions of central Las Animas
County through 245 PM MDT...

At 218 PM MDT, Doppler radar was tracking a strong thunderstorm near
Model, or 19 miles northeast of Trinidad, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tyrone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3735 10424 3738 10434 3761 10433 3752 10403
TIME...MOT...LOC 2018Z 203DEG 17KT 3739 10430

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, May 26, 2:21 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
221 PM MDT Fri May 26 2023

COZ086-088-093-262045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
221 PM MDT Fri May 26 2023

...A strong thunderstorm will impact portions of west central Otero,
northwestern Las Animas and southeastern Pueblo Counties through 245
PM MDT...

At 220 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Delhi, or 38 miles west of La Junta, moving north
at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central Otero,
northwestern Las Animas and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3771 10417 3774 10427 3804 10422 3794 10390
TIME...MOT...LOC 2020Z 198DEG 14KT 3778 10420

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

PS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:00 PM MDTSpecial Weather StatementPUBBaca45 min
May 25, 6:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
May 25, 6:55 PM MDTSevere Thunderstorm WarningPUBEl Paso50 min
May 25, 7:05 PM MDTSpecial Weather StatementPUBFremont40 min
May 25, 7:16 PM MDTFlash Flood WarningPUBEl Paso108 min
May 25, 7:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
May 25, 7:32 PM MDTSevere Thunderstorm WarningPUBEl Paso28 min
May 25, 7:38 PM MDTSevere Thunderstorm WarningPUBEl Paso10 min
May 25, 7:39 PM MDTSpecial Weather StatementPUBFremont36 min
May 25, 7:52 PM MDTSpecial Weather StatementPUBPueblo38 min
May 25, 7:54 PM MDTSpecial Weather StatementPUBEl Paso36 min
May 25, 7:59 PM MDTFlash Flood WarningPUBFremont110 min
May 25, 8:10 PM MDTSpecial Weather StatementPUBEl Paso35 min
May 25, 8:14 PM MDTSpecial Weather StatementPUBFremont31 min
May 25, 8:20 PM MDTSpecial Weather StatementPUBChaffee25 min
May 26, 12:10 PM MDTSpecial Weather StatementPUBSaguache35 min
May 26, 12:13 PM MDTSpecial Weather StatementPUBCuster32 min
May 26, 12:52 PM MDTSpecial Weather StatementPUBHuerfano23 min
May 26, 1:21 PM MDTSpecial Weather StatementPUBCostilla24 min
May 26, 1:24 PM MDTSpecial Weather StatementPUBHuerfano36 min
May 26, 1:27 PM MDTSpecial Weather StatementPUBLas Animas33 min
May 26, 1:42 PM MDTSpecial Weather StatementPUBLas Animas33 min
May 26, 1:50 PM MDTSpecial Weather StatementPUBFremont25 min
May 26, 1:59 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo25 min
May 26, 2:12 PM MDTSpecial Weather StatementPUBPueblo33 min
May 26, 2:18 PM MDTSpecial Weather StatementPUBLas Animas27 min
May 26, 2:23 PM MDTSpecial Weather StatementPUBLas Animas37 min
May 26, 2:27 PM MDTSpecial Weather StatementPUBOtero33 min
May 26, 2:30 PM MDTSpecial Weather StatementPUBOtero30 min
May 26, 2:38 PM MDTSpecial Weather StatementPUBFremont37 min
May 26, 2:46 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo28 min
May 26, 2:56 PM MDTSpecial Weather StatementPUBOtero49 min
May 26, 3:03 PM MDTSpecial Weather StatementPUBTeller27 min
May 26, 3:09 PM MDTSpecial Weather StatementPUBOtero36 min
May 26, 3:18 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo, Teller27 min
May 26, 3:23 PM MDTSpecial Weather StatementPUBCrowley37 min
May 26, 3:28 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
May 26, 3:29 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero31 min
May 26, 3:32 PM MDTSpecial Weather StatementPUBPueblo28 min
May 26, 3:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
May 26, 3:39 PM MDTSevere Thunderstorm WarningPUBEl Paso39 min
May 26, 3:47 PM MDTFlash Flood WarningPUBEl Paso2 hr
May 26, 3:50 PM MDTSpecial Weather StatementPUBCrowley25 min
May 26, 4:01 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero29 min
May 26, 4:03 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min
May 26, 4:05 PM MDTSpecial Weather StatementPUBEl Paso40 min
May 26, 4:07 PM MDTSpecial Weather StatementPUBLas Animas23 min
May 26, 4:13 PM MDTSpecial Weather StatementPUBOtero32 min
May 26, 4:24 PM MDTSpecial Weather StatementPUBCrowley36 min
May 26, 4:28 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
May 26, 4:30 PM MDTSpecial Weather StatementPUBOtero30 min
May 26, 4:59 PM MDTSpecial Weather StatementPUBBent, Kiowa61 min

Nearby

Special Weather Statements in Colorado, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.